EconPapers    
Economics at your fingertips  
 

Intersection theorems on the unit simplex and the simplotope

Dolf Talman ()

Open Access publications from Tilburg University from Tilburg University

Date: 1994
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://arno.uvt.nl/show.cgi?fid=27644 (application/pdf)

Related works:
Working Paper: Intersection theorems on the unit simplex and the simplotope (1991) Downloads
Working Paper: Intersection Theorems on the Unit Simplex and the Simplotope (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ner:tilbur:urn:nbn:nl:ui:12-153123

Access Statistics for this paper

More papers in Open Access publications from Tilburg University from Tilburg University
Series data maintained by Economists Online Support ().

 
Page updated 2014-04-17
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-153123